MathSciNet Relay Station
MathSciNet bibliographic data
MR2431104 47A35 (37A25)
Eisner, Tanja; Serény, András Category theorems for stable operators on Hilbert spaces. Acta Sci. Math. (Szeged) 74 (2008), no. 1-2, 259–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement